Over the past few weeks I have received many enquires about an emerging Research Chemical known as Seretoni 44-DMAR
According to Europol (2014), the substance was first detected in 2012 in the Netherlands; since then, it has emerged in Denmark, Finland, Hungary, the Netherlands, Sweden, and the United Kingdom.
The EMCDDA reported that in June 2013, Hungary reported eight deaths where 4,4’-DMAR was detected in combination with other substances such as alpha-PVP and mephedrone (substituted cathinone drugs) and alprazolam (a benzodiazepine). The United Kingdom has reported 18 deaths where 4,4’-DMAR has been detected in combination with other drugs. These deaths occurred between June and December 2013.
In 2013 the Chief Medical officer issued a warning about two pills Speckled Red or Brown Cherries which contained a new substance that was emerging
It was confirmed recently that there have been 19 deaths in Belfast related to the use of this substance.
The fatalities happened between 18 June last year and 6 February this year and a coroner described the effect of the toxic substance – which causes agitation, convulsions, overheating and death – as catastrophic
4,4’-DMAR is also known as 4,4-dimethylaminorex, Serotoni, 4-methyl-euphoria, 4-methyl-U4Euh, para-methyl-4-methylaminorex, and 4-M-4-MAR. It is the para-methyl derivative of the stimulant drug 4-methylaminorex. So far, 4,4’-DMAR has been distributed as a powder and in pressed pills. Tablets containing 4,4’-DMAR have been noted to have a variety of logos, colours and shapes.
There is limited data about the side effects, adverse reactions, of 4,4’-DMAR. Serotoni is a sympathomimetic drug which mimics sympathetic adrenergic stimulation
The EMCDDA (2014) reported a number of negative effects including:
- foaming at the mouth
- breathing problems
- cardiac arrest
The 4-MAR compounds are known to have a long half life of 12-19 hours. Its important to highlight that these pills are being sold as ecstasy and other substances.
Its being reported that
Seretoni was taken down from vendors as it has been linked to something like 10 or more deaths in Hungary.There had been pills pressed with a stupid amount of the drug and sold in clubs as potent ecstasy, so people dropped like flies from it.